Cobordism of algebraic knots defined by brieskorn polynomials

Vincent Blanloeil, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we study the cobordism of algebraic knots associated with weighted homogeneous polynomials, and in particular Brieskorn polynomials. Under some assumptions we prove that the associated algebraic knots are cobordant if and only if the Brieskorn polynomials have the same exponents.

Original languageEnglish
Pages (from-to)429-443
Number of pages15
JournalTokyo Journal of Mathematics
Issue number2
Publication statusPublished - 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Cobordism of algebraic knots defined by brieskorn polynomials'. Together they form a unique fingerprint.

Cite this